# SDR 99ZZZX846

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Inoperative
- Location: Fuel Pressure
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER UNIT INOPERATIVE.  NR 2 ENGINE FUEL PRESSURE INDICATES ERRATICALLY DURING FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
